# SDR SWAA2021040861399

- Difficulty date: April 4, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 12,038 hours, 5,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 122ZFC HAS A 3' LONG CRACK 7' FROM FRONT EDGE OF PANELPERFORMED INTERIM REPAIR ON PANEL 122ZFC PER EA 1-A25-3722 REV 4. EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. WITHIN 730 DAYS ACCOMPLISH A PERMANENT REPAIR OR R&R THE DISCREPENT PANEL.REPETITIVE ACTION REQUIRED /
